Hokkaido Mathematical Journal

A family of Hopf algebras coacting on $k[x,y]/(xy)$

Daisuke TAMBARA

Full-text: Open access

Article information

Source
Hokkaido Math. J., Volume 21, Number 3 (1992), 421-446.

Dates
First available in Project Euclid: 10 October 2013

Permanent link to this document
https://projecteuclid.org/euclid.hokmj/1381413720

Digital Object Identifier
doi:10.14492/hokmj/1381413720

Mathematical Reviews number (MathSciNet)
MR1191028

Zentralblatt MATH identifier
0786.16018

Citation

TAMBARA, Daisuke. A family of Hopf algebras coacting on $k[x,y]/(xy)$. Hokkaido Math. J. 21 (1992), no. 3, 421--446. doi:10.14492/hokmj/1381413720. https://projecteuclid.org/euclid.hokmj/1381413720


Export citation